Soient
Suppose that
Keywords: Monomialization, monoidal transform, valuation ring, Morphism
Mot clés : monomialisation, transformés monoidaux, anneaux de valuation, morphisme
@article{AIF_2005__55_5_1517_0, author = {Cutkosky, Steven Dale}, title = {Local monomialization of transcendental extensions}, journal = {Annales de l'Institut Fourier}, pages = {1517--1586}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {55}, number = {5}, year = {2005}, doi = {10.5802/aif.2132}, mrnumber = {2172273}, zbl = {1081.14020}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.2132/} }
TY - JOUR AU - Cutkosky, Steven Dale TI - Local monomialization of transcendental extensions JO - Annales de l'Institut Fourier PY - 2005 SP - 1517 EP - 1586 VL - 55 IS - 5 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.2132/ DO - 10.5802/aif.2132 LA - en ID - AIF_2005__55_5_1517_0 ER -
%0 Journal Article %A Cutkosky, Steven Dale %T Local monomialization of transcendental extensions %J Annales de l'Institut Fourier %D 2005 %P 1517-1586 %V 55 %N 5 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.2132/ %R 10.5802/aif.2132 %G en %F AIF_2005__55_5_1517_0
Cutkosky, Steven Dale. Local monomialization of transcendental extensions. Annales de l'Institut Fourier, Tome 55 (2005) no. 5, pp. 1517-1586. doi : 10.5802/aif.2132. https://www.numdam.org/articles/10.5802/aif.2132/
[1] Local uniformization on algebraic surfaces over ground fields of characteristic
[2] On the valuations centered in a local domain, Amer. J. Math., Volume 78 (1956), pp. 321-348 | DOI | MR | Zbl
[3] Simultaneous resolution for algebraic surfaces, Amer. J. Math., Volume 78 (1956), pp. 761-790 | DOI | MR | Zbl
[4] Ramification theoretic methods in algebraic geometry, Princeton University Press (1959) | MR | Zbl
[5] Resolution of singularities of embedded algebraic surfaces, second edition, Springer, 1998 | MR | Zbl
[6] Resolution of singularities and modular Galois theory, Bulletin of the AMS, Volume 38 (2001), pp. 131-171 | MR | Zbl
[7] On the ramification of algebraic functions, American J. Math., Volume 77 (1955), pp. 575-592 | DOI | MR | Zbl
[8] Algebraic Geometry for Scientists and Engineers, American Mathematical Society (1990) | MR | Zbl
[9] Torification and factorization of birational maps, Journal of the American Mathematical Society, Volume 15 (2002), pp. 351-572 | MR | Zbl
[10] Canonical desingularization in characteristic zero by blowing up the maximum strata of a local invariant, Invent. Math., Volume 128 (1997), pp. 207-302 | DOI | MR | Zbl
[11] Strong domination, weak factorization or three dimensional regular local local rings, Journal of the Indian Math. Soc., Volume 45 (1981), pp. 21-47 | MR | Zbl
[12] Polyèdre caractéristique d'une singularité (1987) (Thèse, Université de Paris-Sud, Centre d'Orsay)
[13] Local Factorization of Birational Maps, Advances in Math., Volume 132 (1997), pp. 167-315 | DOI | MR | Zbl
[14] Local Monomialization and Factorization of Morphisms, Astérisque, Volume 260 (1999) | Numdam | MR | Zbl
[15] Simultaneous resolution of singularities, Proc. American Math. Soc., Volume 128 (2000), pp. 1905-1910 | DOI | MR | Zbl
[16] Ramification of valuations and singularities (to appear in Contemporary Math.) | MR | Zbl
[17] Monomialization of morphisms from 3-folds to surfaces, LNM 1786, Springer-Verlag, 2002 | MR | Zbl
[18] Poincaré series of resolutions of surface singularities, Transactions AMS, Volume 356 (2003), pp. 1833-1874 | MR | Zbl
[19] Monomialization of strongly prepared morphisms from nonsingular
[20] Monomial resolutions of morphisms of algebraic surfaces, Communications in Algebra, Volume 28 (2000), pp. 5935-5959 | DOI | MR | Zbl
[21] Ramification of valuations, Advances in Mathematics, Volume 183 (2004), pp. 1-79 | DOI | MR | Zbl
[22] Completions of valuation rings (to appear in Contemporary Mathematics)
[23] Factorizations of matrices and birational maps (preprint)
[24] Introduction to Toric Varieties, Princeton University Press (1993) | MR | Zbl
[25] Approximating discrete valuation rings by regular local rings, a remark on local uniformization, Proc. Amer. Math. Soc., Volume 129 (2001), pp. 37-43 | DOI | MR | Zbl
[26] Resolution of singularities of an algebraic variety over a field of characteristic zero, Annals of Math., Volume 79 (1964), pp. 109-326 | DOI | MR | Zbl
[27] Desingularization of excellent surfaces, Advanced Science Seminar in Algebraic Geometry, Bowdoin College, Brunswick, Maine, 1967
[28] Local strong factorization of birational maps, J. Alg. Geom., Volume 14 (2005), pp. 165-175 | DOI | MR | Zbl
[29] Valuation theoretic and model theoretic aspects of local uniformization, in Resolution of Singularities, Springer-Verlag, 2000 | MR | Zbl
[30] Desingularization of two-dimensional schemes, Ann. Math., Volume 107 (1978), pp. 151-207 | DOI | MR | Zbl
[31] Commutative Ring Theory, Cambridge studies in advanced mathematics, 8, Cambridge University Press, Cambridge, 1986 | MR | Zbl
[32] Quasi-Canonical uniformization of hypersurface singularities of characteristic zero, Comm. Algebra, Volume 20 (1992), pp. 3207-3249 | DOI | MR | Zbl
[33] Valuations in function fields of surfaces, Amer. J. Math., Volume 112 (1990), pp. 107-156 | DOI | MR | Zbl
[34] Valuations, Deformations and Toric Geometry, Valuation Theory and its Applications II (Fields Institute Communications), Volume 33 (1990), pp. 441-491 | Zbl
[35] A course on constructive desingularization and equivariance, in Resolution of Singularities, Springer-Verlag, 2000 | Zbl
[36] The reduction of the singularities of an algebraic surface, Annals of Math., Volume 40 (1939), pp. 639-689 | DOI | JFM | MR | Zbl
[37] Local uniformization of algebraic varieties, Annals of Math., Volume 41 (1940), pp. 852-896 | DOI | MR | Zbl
[38] Reduction of the singularities of algebraic three dimensional varieties, Annals of Math., Volume 45 (1944), pp. 472-542 | DOI | MR | Zbl
[39] Commutative Algebra II, Van Nostrand, Princeton, 1960 | MR | Zbl
Cité par Sources :